| Model Number |
MMT-723RNAL |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/15/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump had unexpected restart.Customer's blood glucose value was unknown at the time of the incident.The customer was assisted with troubleshooting and declined for unexpected restart.The insulin pump will not return for analysis.